Une caractérisation nouvelle des algèbres de von Neumann finies

Foiaş, Ciprian and Kovács, I.: Une caractérisation nouvelle des algèbres de von Neumann finies. Acta scientiarum mathematicarum, (23) 3-4. pp. 274-278. (1962)

[img] Cikk, tanulmány, mű
math_023_fasc_003_004_274-278.pdf

Download (641kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1962
Volume: 23
Number: 3-4
Page Range: pp. 274-278
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 278. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13975

Actions (login required)

View Item View Item